# SDR UIEA2018020800192

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,744 hours, 18,908 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS MESSAGE DURING DESCENT, WHEN THROTTLES AT IDLE.  PERFORMED FIM 71-05, FT 846, CHECKED RESISTANCES AT THE EEC LEFT AND RIGHT CONNECTORS.   RESISTANCES LESS THAN 15 OHMS FOR BOTH ENGINES.  PERFORMED PSEU BITE CHECK,  NO FAULTS NOTED.  EICAS MESSAGE CLEARED, AND RETURNED ACFT FROM AIR MODE TO GROUND MODE IAW AMM 23-09-02.
